A Dolbeault-Grothendieck lemma on complex spaces via Koppelman formulas
Artikel i vetenskaplig tidskrift, 2012

Let $X$ be a complex space of pure dimension. We introduce fine sheaves $\A^X_q$ of $(0,q)$-currents, which coincides with the sheaves of smooth forms on the regular part of $X$, so that the associated Dolbeault complex yields a resolution of the structure sheaf $\hol^X$. Our construction is based on intrinsic and quite explicit semi-global Koppelman formulas.

Författare

Mats Andersson

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Håkan Samuelsson Kalm

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Inventiones Mathematicae

0020-9910 (ISSN) 1432-1297 (eISSN)

Vol. 190 261-297

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

DOI

10.1007/s00222-012-0380-9